Applying stochastic algorithms to a locomotive scheduling problem

Wright, M B (1989) Applying stochastic algorithms to a locomotive scheduling problem. Journal of the Operational Research Society, 40 (2). pp. 187-192. ISSN 1476-9360

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Journal of the Operational Research Society
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
Departments: Lancaster University Management School > Management Science
ID Code: 44757
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:21
Refereed?: Yes
Published?: Published
Last Modified: 22 Jun 2019 04:01
URI: https://eprints.lancs.ac.uk/id/eprint/44757

Actions (login required)

View Item View Item